More information is available at the publishers' website via the following link:
http://am.math.cas.cz/

The journal is published by the Institute of Mathematics, Czech Academy of Sciences and distributed by Springer.

  • Applications of Mathematics publishes original research papers of high scientific level that are directed towards the use of mathematics in different branches of science. The emphasis of the papers is on a solid mathematical analysis of problems from applications, in the form of proofs of mathematical theorems that are typically of more general use than only for the application under consideration. The journal publishes theorems on solutions to (partial) differential, integral, algebraic and stochastic equations, such as their well-posedness, their relevant properties, and their (numerical) approximation. Also papers on variational (in-)equalities, optimization and probability and statistics are welcomed. All contributions should be well motivated by real-life applications from scientific areas such as engineering, physics, econometrics, and biology.

Journal information

Editor-in-Chief
  • Vít Dolejší
Publishing model
Hybrid. Learn about publishing Open Access with us

Journal metrics

0.544 (2019)
Impact factor
0.652 (2019)
Five year impact factor
9,841 (2020)
Downloads

Latest issue

Volume 66

Issue 2, April 2021

Special issue of the International Conference M3HPCST-2020 held at Inderprastha Engineering College, Ghaziabad, India. Edited by Vinai K. Singh and Qin Sheng

Latest articles

This journal has 1 open access article

Societies, partners and affiliations

Subscribe

eJournal
$119.00
Note this is only the net price. Taxes will be calculated during checkout.
  • Immediate online access with complete access to all articles starting 1997
  • Downloadable in PDF format
  • Subscription expires 12/31/2021

About this journal

Electronic ISSN
1572-9109
Print ISSN
0862-7940
Co-Publisher information

Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic

Abstracted and indexed in
  1. ANVUR
  2. CNKI
  3. Dimensions
  4. EBSCO Academic Search
  5. EBSCO Discovery Service
  6. EBSCO Engineering Source
  7. EBSCO STM Source
  8. EI Compendex
  9. Google Scholar
  10. INIS Atomindex
  11. Institute of Scientific and Technical Information of China
  12. Japanese Science and Technology Agency (JST)
  13. Journal Citation Reports/Science Edition
  14. Mathematical Reviews
  15. Naver
  16. OCLC WorldCat Discovery Service
  17. ProQuest ABI/INFORM
  18. ProQuest Advanced Technologies & Aerospace Database
  19. ProQuest Business Premium Collection
  20. ProQuest Central
  21. ProQuest Civil Engineering Abstracts
  22. ProQuest Computer Science
  23. ProQuest Computer and Information Systems Abstracts
  24. ProQuest Engineering
  25. ProQuest Materials Science and Engineering Database
  26. ProQuest Mechanical and Transportation Engineering Abstracts
  27. ProQuest Research Library
  28. ProQuest SciTech Premium Collection
  29. ProQuest Science Database
  30. ProQuest Technology Collection
  31. ProQuest-ExLibris Primo
  32. ProQuest-ExLibris Summon
  33. SCImago
  34. SCOPUS
  35. Science Citation Index Expanded (SciSearch)
  36. TD Net Discovery Service
  37. UGC-CARE List (India)
  38. zbMATH
Copyright information

Rights and permissions

Springer policies

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic